Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 5

All articles in this issue are freely accessible.

The Bieri-Neumann-Strebel invariant for basis-conjugating automorphisms of free groups
Lisa A. Orlandi-Korner.
Proc. Amer. Math. Soc. 128 (2000), 1257-1262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712889
The Hochschild cohomology ring of a cyclic block
Stephen F. Siegel and Sarah J. Witherspoon.
Proc. Amer. Math. Soc. 128 (2000), 1263-1268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1691003
Partitions with parts in a finite set
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 128 (2000), 1269-1273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1705753
Analytic continuation of multiple zeta functions
Jianqiang Zhao.
Proc. Amer. Math. Soc. 128 (2000), 1275-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670846
Iwasawa invariants and class numbers of quadratic fields for the prime $3$
Hisao Taya.
Proc. Amer. Math. Soc. 128 (2000), 1285-1292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641133
On Castelnuovo-Mumford regularity of projective curves
Isabel Bermejo and Philippe Gimenez.
Proc. Amer. Math. Soc. 128 (2000), 1293-1299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646319
Representations of skew polynomial algebras
Søren Jøndrup.
Proc. Amer. Math. Soc. 128 (2000), 1301-1305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641638
Generalized Matlis duality
Richard G. Belshoff, Edgar E. Enochs and Juan Ramon García Rozas.
Proc. Amer. Math. Soc. 128 (2000), 1307-1312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641645
Decidability of the representation extension property for finite semigroups
Kunitaka Shoji.
Proc. Amer. Math. Soc. 128 (2000), 1313-1317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706977
Class number 3 problem for the simplest cubic fields
Dongho Byeon.
Proc. Amer. Math. Soc. 128 (2000), 1319-1323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664337
A bound on the reduction number of a primary ideal
M. E. Rossi.
Proc. Amer. Math. Soc. 128 (2000), 1325-1332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670423
The sixth, eighth, ninth, and tenth powers of Ramanujan’s theta function
Scott Ahlgren.
Proc. Amer. Math. Soc. 128 (2000), 1333-1338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646322
Representation of feedback operators for parabolic control problems
Belinda B. King.
Proc. Amer. Math. Soc. 128 (2000), 1339-1346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709756
Splittings of Banach spaces induced by Clifford algebras
N. L. Carothers, S. J. Dilworth and David Sobecki.
Proc. Amer. Math. Soc. 128 (2000), 1347-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670426
Factoring weakly compact operators and the inhomogeneous Cauchy problem
Diómedes Bárcenas.
Proc. Amer. Math. Soc. 128 (2000), 1357-1360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641633
On the stability of approximately additive mappings
Yang-Hi Lee and Kil-Woung Jun.
Proc. Amer. Math. Soc. 128 (2000), 1361-1369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641128
The spectral properties of certain linear operators and their extensions
Bruce A. Barnes.
Proc. Amer. Math. Soc. 128 (2000), 1371-1375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664321
A perturbed ergodic theorem
Radu-Nicolae Gologan.
Proc. Amer. Math. Soc. 128 (2000), 1377-1380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653465
The converse of the Inverse-Conjugacy Theorem for unitary operators and ergodic dynamical systems
Geoffrey R. Goodson.
Proc. Amer. Math. Soc. 128 (2000), 1381-1388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641701
A remark on analytic continuation
A. F. Beardon.
Proc. Amer. Math. Soc. 128 (2000), 1389-1390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641641
The Hausdorff operator is bounded on the real Hardy space $H^{1}(\mathbb{R})$
Elijah Liflyand and Ferenc Móricz.
Proc. Amer. Math. Soc. 128 (2000), 1391-1396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641140
A relation between certain interpolated Cuntz algebras and interpolated free group factors
Yoshimichi Ueda and Yasuo Watatani.
Proc. Amer. Math. Soc. 128 (2000), 1397-1404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1691008
Toeplitz algebras on discrete abelian quasily ordered groups
Xu Qingxiang.
Proc. Amer. Math. Soc. 128 (2000), 1405-1408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654060
Local automorphisms
Randall Crist.
Proc. Amer. Math. Soc. 128 (2000), 1409-1414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657786
Hilbert space idempotents and involutions
Don Buckholtz.
Proc. Amer. Math. Soc. 128 (2000), 1415-1418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653425
Weak amenability of Segal algebras
H. G. Dales and S. S. Pandey.
Proc. Amer. Math. Soc. 128 (2000), 1419-1425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641681
On exact quadrature formulas for harmonic functions on polyhedra
Björn Gustafsson and Mihai Putinar.
Proc. Amer. Math. Soc. 128 (2000), 1427-1432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662233
Structure of closed finitely starshaped sets
Mabel A. Rodriguez and Fausto A. Toranzos.
Proc. Amer. Math. Soc. 128 (2000), 1433-1441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706993
On complete graphs with negative r-mean curvature
Maria Fernanda Elbert.
Proc. Amer. Math. Soc. 128 (2000), 1443-1450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712913
A wild minimal plane in $\mathbb{R}^{3}$
Plácido Andrade.
Proc. Amer. Math. Soc. 128 (2000), 1451-1457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664289
Curvature restrictions on convex, timelike surfaces in Minkowski 3-space
Senchun Lin.
Proc. Amer. Math. Soc. 128 (2000), 1459-1466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709760
On compact manifolds with positive isotropic curvature
M.-L. Labbi.
Proc. Amer. Math. Soc. 128 (2000), 1467-1474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641116
A modification of Louveau and Velickovic’s construction for $F_{𝜎}$-ideals
Krzysztof Mazur.
Proc. Amer. Math. Soc. 128 (2000), 1475-1479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626442
Tightness bounds for strongly mixing random sequences
Richard C. Bradley.
Proc. Amer. Math. Soc. 128 (2000), 1481-1486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676307
The surjectivity of the canonical homomorphism from singular homology to Cech homology
Katsuya Eda and Kazuhiro Kawamura.
Proc. Amer. Math. Soc. 128 (2000), 1487-1495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712917
Connected sums of manifolds which induce approximate fibrations
Yongkuk Kim.
Proc. Amer. Math. Soc. 128 (2000), 1497-1506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670391
Compactifying sufficiently regular covering spaces of compact 3-manifolds
Robert Myers.
Proc. Amer. Math. Soc. 128 (2000), 1507-1513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637416
$(Z_{2})^{k}$-actions with fixed point set of constant codimension $2^{k}+1$
Wang Yanying, Wu Zhende and Ma Kai.
Proc. Amer. Math. Soc. 128 (2000), 1515-1521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646211
Mistake in Hirsch’s proof of the Brouwer Fixed Point Theorem
Kapil D. Joshi.
Proc. Amer. Math. Soc. 128 (2000), 1523-1525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646193
Parallelizability of complex projective Stiefel manifolds
L. Astey, S. Gitler, E. Micha and G. Pastor.
Proc. Amer. Math. Soc. 128 (2000), 1527-1530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670418
A ${K}$-energy characterization of extremal Kähler metrics
Santiago R. Simanca.
Proc. Amer. Math. Soc. 128 (2000), 1531-1535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664359
A generalization of Kelley’s theorem for $C$-spaces
Michael Levin and James T. Rogers Jr..
Proc. Amer. Math. Soc. 128 (2000), 1537-1541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641136
Basic forms for transversely integrable singular Riemannian foliations
Robert A. Wolak.
Proc. Amer. Math. Soc. 128 (2000), 1543-1545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662230
Strict regular completions of Cauchy spaces
Paul Brock and Gary Richardson.
Proc. Amer. Math. Soc. 128 (2000), 1547-1554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641653
The number of knot group representations is not a Vassiliev invariant
Michael Eisermann.
Proc. Amer. Math. Soc. 128 (2000), 1555-1561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657727
On covering translations and homeotopy groups of contractible open n-manifolds
Robert Myers.
Proc. Amer. Math. Soc. 128 (2000), 1563-1566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641077
Stability of $n$-vortices in the Ginzburg-Landau equation
James Coleman.
Proc. Amer. Math. Soc. 128 (2000), 1567-1569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1751311